# SDR QXEA0000857

- Difficulty date: March 19, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FRETTING CORROSION AROUND BOLT HOLES AROUND PANEL SURROUND STRUCTURE, PANEL 74G.  REPAIRED IAW FOKKER SRM 57-14-01 PAGE 16 FIGURE 3.
